MAUDE Adverse Event Report: MILTENYI BIOTEC B.V. & CO. KG CRYOMACS FREEZING BAG 500

MILTENYI BIOTEC B.V. & CO. KG CRYOMACS FREEZING BAG 500
Catalog Number 200-074-402
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2021
Type of Reportable Event Malfunction
Event or Problem Description
The bags were transported from manufacturing site to transplant center.During thaw it was determined that the bags were cracked.Two bags were not used for infusion for the patient.

Brand Name
CRYOMACS FREEZING BAG 500
Common Device Name
CRYOMACS FREEZING BAG 500
Manufacturer (Section D)
MILTENYI BIOTEC B.V. & CO. KG
friedrich-ebert-str. 68
bergisch gladbach, 51429
GM  51429
MDR Report Key12181276
Report Number3005290010-2021-00013
Device Sequence Number4377704
Product Code KSR
UDI-Device Identifier04049934000294
UDI-Public4049934000294
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
BK090020
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number200-074-402
Device Lot Number7200600613
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/21/2021
Initial Report FDA Received Date07/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1